Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010, Article ID 163758, 12 pages
http://dx.doi.org/10.1155/2010/163758
Research Article

A General Approach for Orthogonal 4-Tap Integer Multiwavelet Transforms

1School of Electronic and Information Engineering, Xi'an Jiaotong University, Xi'an 710049, China
2School of Statistics, Xi'an University of Finance and Economics, Xi'an 710061, China
3School of Information Science and Engineering, Southeast University, Nanjing 211189, China

Received 12 December 2009; Accepted 11 May 2010

Academic Editor: Angelo Luongo

Copyright © 2010 Mingli Jing et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mingli Jing, Hua Huang, Wuling Liu, and Chun Qi, “A General Approach for Orthogonal 4-Tap Integer Multiwavelet Transforms,” Mathematical Problems in Engineering, vol. 2010, Article ID 163758, 12 pages, 2010. https://doi.org/10.1155/2010/163758.